Dr. Nagler's Tinnitus Corner
Latest Topics
 
 
 


Reply
  Author   Comment  
Dr. Nagler

Owner
Registered:
Posts: 1,764
 #1 
Jean asked:

I was wondering if glucosamine sulfate would have any effect on my tinnitus? I started taking it for DDD and pain. im always afraid something is going to make it worse?seems like im sensitive to everything now. thank you very much doctor.

............

Glucosamine itself should have no effect on tinnitus. The problem is that since glucosamine is a dietary supplement as opposed to a pharmaceutical drug, in taking it for medicinal purposes you are at the mercy of the totally unregulated supplement industry in terms of the actual content of the pills you are consuming.

Dr. Stephen Nagler

__________________

The best way to find yourself is to lose yourself in the service of others.
- Mahatma Gandhi

No bird ever soared in a calm. Adversity is what lifts us.
-
David McCullough quoting Wilbur Wright
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



Dr. Nagler's Tinnitus Corner is provided for education and information only. It is not intended for the purpose of providing medical care and should in no way substitute for appropriate in-person consultations with qualified healthcare professionals. By using this site, participants agree to hold Dr. Nagler and Atlanta Tinnitus Consultants, LLC harmless with respect to any loss, injury, claim, liability, or damage arising from following the postings herein.